Missouri Journal of Mathematical Sciences
- Missouri J. Math. Sci.
- Volume 18, Issue 2 (2006), 142-146.
The Determinant of the Wheel Graph and Conjectures by Yong
We prove that the determinant of the adjacency matrix of the wheel graph of even order is equal to the determinant of the adjacency matrix of the complete graph of the same order. We present counterexamples to two conjectures by Yong about simple undirected graphs.
Missouri J. Math. Sci., Volume 18, Issue 2 (2006), 142-146.
First available in Project Euclid: 3 August 2019
Permanent link to this document
Digital Object Identifier
Zentralblatt MATH identifier
Primary: 05C50: Graphs and linear algebra (matrices, eigenvalues, etc.)
Abu-Jeib, Iyad T. The Determinant of the Wheel Graph and Conjectures by Yong. Missouri J. Math. Sci. 18 (2006), no. 2, 142--146. doi:10.35834/2006/1802142. https://projecteuclid.org/euclid.mjms/1564797714